Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Phoenix, AZ

August 31, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 31, 2015, 8:53 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2015, 8:53 PM MST (03:53 UTC)
Expired
Sep 1, 2015, 12:00 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 44 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2015-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2015-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
2659 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WGUS55 KPSR 010353
FFWPSR
AZC013-010700-
/O.NEW.KPSR.FF.W.0018.150901T0353Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
853 PM MST MON AUG 31 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL MIDNIGHT MST
    
* AT 852 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. OVER ONE INCH OF RAIN HAS 
  ALREADY FALLEN IN THE PAST HALF HOUR. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
      3351 11211 3356 11209 3360 11203

$$

18
3 follow-up statements
888 
WGUS75 KPSR 010441
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
941 PM MST MON AUG 31 2015

AZC013-010700-
/O.CON.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
941 PM MST MON AUG 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
NORTHEASTERN MARICOPA COUNTY...

AT 940 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS HAVE ENDED 
ACROSS THE WARNED AREA. HOWEVER...RADAR ESTIMATED UP TO TWO INCHES 
OF RAIN HAVE FALLEN...AND FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
      3351 11211 3356 11209 3360 11203

$$

18
980 
WGUS75 KPSR 010525
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1025 PM MST MON AUG 31 2015

AZC013-010700-
/O.CON.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1025 PM MST MON AUG 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
NORTHEASTERN MARICOPA COUNTY...

AT 1023 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN HAS ENDED ACROSS 
THE WARNED AREA. HOWEVER...RADAR AND OBSERVATIONS INDICATED UP TO 
ONE INCH OF RAIN HAS FALLEN. FLOODING HAS BEEN REPORTED ALONG 
HIGHWAY 51. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
      3351 11211 3356 11209 3360 11203

$$

18
617 
WGUS75 KPSR 010658
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1158 PM MST MON AUG 31 2015

AZC013-010708-
/O.EXP.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1158 PM MST MON AUG 31 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MARICOPA COUNTY WILL
EXPIRE AT 1200 AM MST...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
      3351 11211 3356 11209 3360 11203

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:33 PM MST, 6 hours 20 minutes earlier.

Area forecast discussion, Aug 31, 2:33 PM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
233 PM MST MON AUG 31 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TONIGHT ACROSS THE
PHOENIX AREA AND POINTS EAST...ALTHOUGH A SLIGHT DRYING TREND IS
EXPECTED BY THE MIDDLE OF THE WEEK. MOISTURE IS EXPECTED TO RETURN TO
THE AREA LATE IN THE WEEK WITH ADDITIONAL SHOWERS/STORMS POSSIBLE
FRIDAY THROUGH THE WEEKEND. A GRADUAL COOLING TREND IS ALSO
ANTICIPATED THIS WEEK THROUGH THURSDAY.

&&

.DISCUSSION...
LATEST STREAMLINE ANALYSIS SHOWS THAT THE RIDGE HAS DRIFTED SLIGHTLY
TO THE EAST...BUT OVERALL VERY LITTLE HAS CHANGED SYNOPTICALLY OVER
THE PAST FEW DAYS. INTERESTING TO NOTE THAT THE NCAR ENSEMBLE PICKED
UP ON THE MORNING ACTIVITY ACROSS GILA COUNTY AND CONSEQUENTLY MORE
WEIGHT WAS ASSIGNED TO THIS GUIDANCE THROUGH THE EVENING.

OTHER CONVECTIVE ALLOWING GUIDANCE CONTINUES TO SUGGEST THAT
ISOLATED/SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE
PHOENIX AREA AND POINTS EASTWARD THIS EVENING...AIDED BY SUFFICIENT
LOW-LEVEL MOISTURE...BOUNDARY PROPAGATION FROM THE SOUTH AND
RELATIVELY COOL TEMPERATURES ALOFT ASSOCIATED WITH A TROUGH TO THE
WEST. LATEST ACARS SOUNDINGS SHOW THAT STEERING FLOW HAS VEERED
SLIGHTLY TO THE SOUTHWEST...WHICH AT LEAST CONCEPTUALLY SHOULD FOCUS
ACTIVITY SOMEWHAT FURTHER EAST THAN IN PREVIOUS NIGHTS. A WARM LAYER
NEAR 700 MB IS ALSO EVIDENT...WHICH IS LIKELY RESULTING IN
CONSIDERABLE CONVECTIVE INHIBITION AND MOSTLY CLEAR SKIES ACROSS THE
PHOENIX AREA.

U OF A WRFS HAVE PERFORMED WELL THE PAST FEW EVENINGS AND AGAIN
INDICATE THAT SCATTERED ACTIVITY IS POSSIBLE ACROSS THE PHOENIX AREA.
FORECAST POPS WERE INCREASED TO 20-30 PERCENT ACROSS PORTIONS OF
SOUTH-CENTRAL AZ FOR TONIGHT. MOST AREAS WILL NOT SEE MEASURABLERAINFALL...THOUGH
LIGHTNING...GUSTY WINDS AND AREAS OF BLOWING DUST ARE MORE PROBABLE.

&&

.PREVIOUS DISCUSSION...
FORECAST CONFIDENCE TUESDAY THROUGH THURSDAY IS LOW. DETERMINISTIC
GUIDANCE TAKEN AT FACE VALUE WOULD SUGGEST A DOWNWARD TREND IN STORMS
THROUGH MID WEEK...HOWEVER PROBABILISTIC TOOLS SUGGEST THE BL WILL
REMAIN MOIST WITH MODEST INSTABILITY ACROSS THE REGION. OF COURSE THE
MISSING INGREDIENT IS A TRIGGER TO KICK OFF STORMS IN THE FIRST PLACE
AND NONE OF THE DETERMINISTIC GUIDANCE INDICATE MUCH IN THE WAY OF
INVERTED TROUGHS OR LARGER SCALE FEATURES. WILL HANG ONTO SOMEWHAT
ELEVATED POPS /HIGHER THAN CLIMO/ THROUGH MID WEEK ON THE PREMISE
THAT STORMS WILL BE TRIGGERED BY COLLIDING OUTFLOWS.

FORECAST CONFIDENCE ISN'T MUCH HIGHER LATER IN THE FORECAST PERIOD.
IT WOULD APPEAR THAT MOISTURE WILL BE DRAWN INTO THE REGION FROM THE
TROPICS LATE IN THE WEEK /FRIDAY-SATURDAY/ ALTHOUGH EXACTLY WHERE
THIS AXIS OF DEEPEST MOISTURE RESIDES IS STILL UP FOR DEBATE.
00Z DETERMINISTIC GFS AND ECMWF SUGGEST ANOMALOUSLY HIGH PWATS AND
MIXING RATIOS WILL OVERSPREAD MUCH OF THE DESERT SOUTHWEST WHEREAS
GEFS AND NAEFS KEEP THIS MOISTURE SOUTH OF THE INTERNATIONAL BORDER
AND SHIFT IT TOWARD THE AZ/NM BORDER. GIVEN THE MAGNITUDE OF THE
700-300MB FLOW DURING THIS TIME PERIOD /AROUND 30-40KTS/...I'M
SKEPTICAL THE MOISTURE WILL REMAIN CONFINED TO THE BORDER AND POINTS
SOUTH. DEWPOINTS HAVE BEEN BUMPED UP LATE IN THE WEEK AND POPS HAVE
ALSO BEEN ELEVATED A BIT OVER INHERITED VALUES /MORE IN LINE WITH
CLIMO/. COULD END UP SEEING ELEVATED RAIN CHANCES LATE IN THE WEEK
INTO THE WEEKEND...BUT COULD JUST AS EASILY SEE INCREASE CLOUD COVER
AND DRY CONDITIONS DEPENDING ON WHERE THE MOISTURE AXIS POSITIONS
ITSELF. THUS CONFIDENCE IN PRECIP CHANCES IS LOW. FAIRLY HIGH
CONFIDENCE IN LOWER TEMPERATURES LATE IN THE WEEK WITH SOME OF THE
RAW UN-CORRECTED GUIDANCE POINTING TO HIGHS IN THE UPPER 90S. LOWERED
TEMPERATURES A FEW DEGREES FROM FRIDAY ONWARD ACCORDINGLY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

WEATHER CONDITIONS SIMILAR TO THOSE OBSERVED OVER THE WEEKEND ONLY
SLIGHTLY SHIFTED A LITTLE FURTHER TO THE EAST. SO RESULTING FORECAST
FOR THE PHOENIX AREA TERMINALS WILL BE AGAIN FOR AT LEAST VCTS FOR A
PERIOD THIS EVENING...WITH OUTFLOW INTRUSIONS TO COME BEFORE ANY
THUNDER DEVELOPMENT. THINKING THAT ANY OUTFLOW WIND SHIFTS COULD
OCCUR AROUND 01/02Z OR SO...WITH CB AND TS/RA DEVELOPMENT POSSIBLY
FOLLOWING OVER THE REMAINDER OF THE EVENING HOURS. DEBRIS CLOUDINESS
AND A STRAY SHOWER COULD LINGER BEYOND MIDNIGHT BEFORE CONDITIONS
SCATTER OUT TOWARDS THE AM HOURS.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

PASSING MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO DRIFT
NORTHEASTWARD AS SUBTLE TROUGHING ALOFT REMAINS OVER SOUTHEAST CA.
DAYTIME WINDS FOR KIPL TO STAY MOSTLY VRB BEFORE TAKING UP TYPICAL
SUNDOWNER WESTERLIES IN THE EVENING. ELEVATED SOUTHERLY BREEZES TO
PERSIST FOR KBLH WITH SOME AFTN GUSTINESS JUST SHY OF 20KTS OR SO.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE
MONSOON HIGH SLIGHTLY TO THE SOUTH AND EAST THROUGH THE WEEK. THE
TREND WILL BE TOWARDS COOLER CONDITIONS ACROSS THE DESERT SOUTHWEST
WITH HIGH TEMPERATURES NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH
DAY. HOWEVER SUFFICIENT MOISTURE WILL LINGER ACROSS EASTERN ARIZONA
TO KEEP AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS FROM PHOENIX EAST
WEDNESDAY INTO THURSDAY. MINIMUM RH VALUES WILL FALL BELOW 15
PERCENT WEDNESDAY AND THURSDAY ACROSS SOUTHEAST CALIFORNIA WITH
VALUES ABOVE 15 PERCENT EXPECTED EAST OF THE LOWER COLORADO RIVER.
FOR FRIDAY INTO THE WEEKEND...LATEST GUIDANCE MORE INSISTENT UPON A
RETURN TO DEEPER MOISTURE...HIGHER HUMIDITY AND BETTER RAIN
CHANCES...PARTICULARLY ACROSS SOUTH CENTRAL ARIZONA.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...LEINS
AVIATION...NOLTE
FIRE WEATHER...CB/HIRSCH

In the hours before

Local storm report, Aug 31, 8:42 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
842 PM MST MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     1 N ARIZONA STATE FAIRG 33.48N 112.09W
08/31/2015                   MARICOPA           AZ   BROADCAST MEDIA

            DOWNED POWER POLES AND POWER LINES LAYING ATOP HOUSES
            AT 17TH AVE AND THOMAS

&&

EVENT NUMBER PSR1500218

KINCAID
Special weather statement, Aug 31, 8:43 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
843 PM MST MON AUG 31 2015

AZZ023-024-010430-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
843 PM MST MON AUG 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN GILA AND NORTHEASTERN MARICOPA COUNTIES

UNTIL 930 PM MST

AT 843 PM MST...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW BOUNDARY
ALONG A LINE EXTENDING FROM NEAR FOUNTAIN HILLS TO NEAR RIO VERDE TO
SUGARLOAF MOUNTAIN...AND MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS OUTFLOW BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...FOUNTAIN HILLS...ROUND VALLEY...SYCAMORE CREEK...
BALLANTINE TRAILHEAD...SUGARLOAF MOUNTAIN...SUNFLOWER...SALT RIVER
TUBING RECREATION AREA...GOLDFIELD RANCH...MCDOWELL MOUNTAIN PARK...
SAGUARO LAKE...RIO VERDE...GRANITE REEF DAM AND FORT MCDOWELL.

LAT...LON 3399 11142 3396 11139 3394 11135 3358 11145
      3351 11166 3350 11185 3401 11179 3400 11150
      3401 11148 3401 11143
TIME...MOT...LOC 0343Z 191DEG 32KT 3358 11181 3368 11168 3368 11155

18
Local storm report, Aug 31, 8:44 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
844 PM MST MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             ARIZONA STATE UNIVERSIT 33.42N 111.93W
08/31/2015  E0.25 INCH       MARICOPA           AZ   PUBLIC

            PEA SIZED HAIL AT ASU

&&

EVENT NUMBER PSR1500219

KINCAID
Local storm report, Aug 31, 8:46 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
846 PM MST MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND DMG     2 N PAPAGO PARK         33.48N 111.95W
08/31/2015                   MARICOPA           AZ   TRAINED SPOTTER

            ESTIMATED 55 MPH WIND TREE UPROOTED

&&

EVENT NUMBER PSR1500220

KINCAID
Local storm report, Aug 31, 8:49 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
849 PM MST MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     2 SW ARIZONA STATE FAIR 33.45N 112.12W
08/31/2015                   MARICOPA           AZ   TRAINED SPOTTER

            NUMEROUS TREES DOWN AT 27TH AVE AND VAN BUREN

&&

EVENT NUMBER PSR1500221

KINCAID
Local storm report, Aug 31, 8:51 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
851 PM MST MON AUG 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLOOD            2 W PAPAGO PARK         33.45N 111.98W
08/31/2015                   MARICOPA           AZ   BROADCAST MEDIA

            DRIVER STRANDED DUE TO FLOODING 48TH ST AND VAN BUREN

&&

EVENT NUMBER PSR1500222

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 6:01 PM MSTBlowing Dust AdvisoryPSR59 min
Aug 31, 6:23 PM MSTSpecial Weather StatementPSRPinal37 min
Aug 31, 6:57 PM MSTSpecial Weather StatementPSRMaricopa33 min
Aug 31, 6:59 PM MSTSpecial Weather StatementPSRPinal31 min
Aug 31, 7:01 PM MSTBlowing Dust AdvisoryPSR59 min
Aug 31, 7:01 PM MSTSpecial Weather StatementPSRGila29 min
Aug 31, 7:10 PM MSTSevere Thunderstorm WarningPSRMaricopa35 min
Aug 31, 7:23 PM MSTSpecial Weather StatementPSRPinal37 min
Aug 31, 7:29 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 31, 7:31 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 31, 7:37 PM MSTSpecial Weather StatementPSRMaricopa23 min
Aug 31, 7:44 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 31, 7:46 PM MSTSevere Thunderstorm WarningPSRMaricopa29 min
Aug 31, 7:49 PM MSTSevere Thunderstorm WarningPSRMaricopa26 min
Aug 31, 7:55 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 31, 8:02 PM MSTSpecial Weather StatementPSRPinal43 min
Aug 31, 8:08 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 31, 8:17 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal28 min
Aug 31, 8:31 PM MSTAreal Flood AdvisoryPSRMaricopa119 min
Aug 31, 8:34 PM MSTSpecial Weather StatementPSRMaricopa41 min
Aug 31, 8:40 PM MSTSevere Thunderstorm WarningPSRMaricopa35 min
Aug 31, 8:43 PM MSTSpecial Weather StatementPSR47 min
Aug 31, 9:10 PM MSTSpecial Weather StatementPSR50 min
Aug 31, 9:14 PM MSTSpecial Weather StatementPSRPinal31 min
Aug 31, 9:32 PM MSTAreal Flood AdvisoryPSRPinal118 min
Aug 31, 9:38 PM MSTSpecial Weather StatementPSR52 min
Aug 31, 9:58 PM MSTFlash Flood WarningPSRPinal3 hr
Aug 31, 10:42 PM MSTAreal Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.